Viibryd and Seroquel XR Daytime Haze

Hi, I'm new and looking forward to sharing and learning from our community. I take seroquel xr at 5p and viibryd at bedtime. Have a problem getting outt of bed and feel anxious. Ususally have to take ativan to level out. Anybody else using these drugs and having the same experience. is it the seroquel or the viibryd causing the problem?

Thanks

2 Replies

oldestnewest
  • Hi I am sorry I can't help with this question but hopefully someone will be in soon who can. If you are in the UK why not ask your pharmacist as they are the experts on drugs. Otherwise your best bet is to and see your doctor and check with them.

  • Hello! I would highly suggest you contact your prescribing therapist. Some medications need to be adjusted especially if taken together. Drug interactions are also a concern with several medications. Make sure you use the same pharmacy and ask your pharmacist regarding interactions and side effects. Good luck.

You may also like...